# SDR AWXA200100451

- Difficulty date: September 17, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,638 hours, 33,850 cycles
- Engine: Cfmint CFM562BFR
- Engine time: 40,207 hours, 28,435 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9368M57P19
- Part serial: WYG47691
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Part time: 39,711 hours, 38,032 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 436 - C - DURING TAKEOFF ROLL THE NR 2 ENGINE WAS SLOW TO SPOOL UP, ABOUT 6 SEC SLOWER THAN NR 1 ENGINE.  PMC'S AND BLEEDS WERE ON.  ALL OTHER PARAMETERS WERE NORMAL.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT AND FOUND THE NR 2 ENGINE MAIN ENGINE CONTROL HI AND LOW IDLE'S WERE OUT OF TRIM.  THE HI AND LOW IDLE'S WERE TRIMMED PER AMM 71-00-01 PG 234.  PERFORMED TEST 4 ACCELERATION / DECELERATION TEST,  ALL CHECKS GOOD.  NO FURTHER DISCREPANCIES REPORTED.
